# SDR SWAA982941

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6546423251
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL DUE TO NR 3 SLAT STUCK IN TRANSIT POSITION, VISUALLY CONTINUED PARTIALLY EXTENED IN FLAPS 1/5 POS.  WITH T/E FLAPS AT POS 15 ALL LEADING EDGE SLATS WENT FULL EXTEND.  REMOVED AND REPLACED NR 3 SLAT ACTUATOR PER M/M.  LEAK CK OK.  REMOVED AND REPLACED NR 3 SLAT PER M/M.  OPS CK OK PER M/M, PN:65-46423-251 S/N OFF:BN62, PN:65-46423-269 S/N ON:BN297, PN:65-44651-16 S/N OFF:2579T, S/N ON:2103T.
